Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the suggested medication for thrush?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi I have just found out from my wife has thrush, see has been taking anti-Bs It would appear that I now have thrush as I have all the symptoms I have just got a tube of "Thrush Femme Cream" but I also have a tube of Trimovate, which would you recommend I use out of the too if any? Thank you for your time! A. I am a 54 year old male.
Posted Sun, 5 Jan 2014 in General Health
Answered by Dr. Rakesh Madhyastha 47 minutes later
Brief Answer: Trimovate cream Detailed Answer: Hello Thanks for the query If I were to be your physician I would have sent the swab of the thrush of staining and culture before treatment. I treat thrush with 7 days of oral fluconozole and along with that topical Thrush femme cream cream twice daily for 2 weeks. Please avoid trimovate cream. I strongly suggest you to meet your physician for an examination before you start self medicating. I hope I was of help, if you have any further queries please get back to me I wish you good health and a speedy recovery Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor